Alert archive / Alaska / Wind Chill Advisories in 2008
Wind Chill Advisory 1, NWS Anchorage, AK
NWS Anchorage, AK issued this wind chill advisory at Jan 12, 2008, 4:27 AM AKST. It took effect at Jan 12, 2008, 9:27 AM AKST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2008, 4:27 AM AKST (13:27 UTC)
- In effect from
- Jan 12, 2008, 9:27 AM AKST
- Expired
- Jan 14, 2008, 10:05 AM AKST
- In force
- 49 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWAK41 PAFC 121827 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 927 AM AST SAT JAN 12 2008 AKZ145-130630- /X.NEW.PAFC.WC.Y.0001.080112T1827Z-080114T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 927 AM AST SAT JAN 12 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 12 PM AST MONDAY FOR NORTH OF TALKEETNA AND CHANNELED AREAS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM AST MONDAY. COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 15 TO 30 MPH WILL COMBINE TO PRODUCE WIND CHILLS OF 35 TO 50 BELOW ZERO NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS. EXPECT LOW WIND CHILLS READINGS TO MODERATE SOME MONDAY AFTERNOON AS WINDS SUBSIDE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
5 follow-up statements
000 WWAK41 PAFC 130053 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 353 PM AST SAT JAN 12 2008 AKZ131-131430- /X.EXB.PAFC.WC.Y.0001.080113T0400Z-080113T2000Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 353 PM AST SAT JAN 12 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM AST SUNDAY FOR THOMPSON PASS... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM AST SUNDAY. COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 25 TO 35 MPH WILL COMBINE TO PRODUCE WIND CHILLS OF 30 TO 45 BELOW ZERO THROUGH THOMPSON PASS. EXPECT LOW WIND CHILLS READINGS TO MODERATE SOME SUNDAY AFTERNOON. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ145-131430- /X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 353 PM AST SAT JAN 12 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY FOR NORTH OF TALKEETNA AND CHANNELED AREAS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. COLD AIR TEMPERATURES WITH NORTHERLY WINDS OF 15 TO 35 MPH WILL COMBINE TO PRODUCE WIND CHILLS OF 40 TO 50 BELOW ZERO NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS. EXPECT LOW WIND CHILLS READINGS TO MODERATE SOME MONDAY AFTERNOON AS WINDS SUBSIDE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 131419 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 519 AM AST SUN JAN 13 2008 AKZ131-140230- /X.EXT.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 519 AM AST SUN JAN 13 2008 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 12 PM AST MONDAY THROUGH THOMPSON PASS... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST MONDAY. NORTH WINDS THROUGH THOMPSON PASS WILL INCREASE TO 20 TO 30 MPH THIS AFTERNOON AND THEN TO 30 TO 40 MPH TONIGHT. MEANWHILE TEMPERATURES WILL DROP THROUGH THE SINGLE DIGITS TODAY TO 5 TO 15 BELOW BY TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL PRODUCE WIND CHILLS OF 30 TO 40 BELOW ZERO THROUGH MONDAY MORNING. WIND CHILL READINGS WILL MODERATE SOME BY MONDAY AFTERNOON AS WINDS DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ145-140230- /X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 519 AM AST SUN JAN 13 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. NORTH WINDS OF 15 TO 30 MPH WITH LOCALLY STRONGER GUSTS WILL PERSIST THROUGH EARLY MONDAY MORNING THROUGH CHANNELED AREAS ALONG THE ALASKA RANGE INCLUDING BROAD PASS. MEANWHILE...AIR TEMPERATURES WILL REMAIN BELOW ZERO. THE COMBINATION OF STRONG WINDS AND COLD AIR WILL PRODUCE WIND CHILLS OF 35 TO 50 BELOW ZERO THROUGH MONDAY MORNING. WIND CHILL READINGS WILL MODERATE SOME MONDAY AFTERNOON AS WINDS DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 140105 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 405 PM AST SUN JAN 13 2008 AKZ131-141500- /X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 405 PM AST SUN JAN 13 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY THROUGH THOMPSON PASS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. NORTH WINDS THROUGH THOMPSON PASS WILL INCREASE 30 TO 40 MPH TONIGHT AND TEMPERATURES WILL DROP TO 5 TO 15 BELOW BY TONIGHT. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL PRODUCE WIND CHILLS OF 30 TO 40 BELOW ZERO THROUGH MONDAY MORNING. WIND CHILL READINGS WILL MODERATE SOME BY MONDAY AFTERNOON AS WINDS DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$ AKZ145-141500- /X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 405 PM AST SUN JAN 13 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY NORTH OF TALKEETNA AND THROUGH CHANNELED AREAS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 12 PM AST MONDAY. NORTH WINDS OF 15 TO 30 MPH WITH LOCALLY STRONGER GUSTS WILL PERSIST THROUGH EARLY MONDAY MORNING THROUGH CHANNELED AREAS ALONG THE ALASKA RANGE INCLUDING BROAD PASS. MEANWHILE...AIR TEMPERATURES WILL REMAIN BELOW ZERO. THE COMBINATION OF STRONG WINDS AND COLD AIR WILL PRODUCE WIND CHILLS OF 35 TO 45 BELOW ZERO THROUGH MONDAY MORNING. WIND CHILL READINGS WILL MODERATE SOME MONDAY AFTERNOON AS WINDS DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 141417 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 517 AM AST MON JAN 14 2008 AKZ145-141530- /X.CAN.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ SUSITNA VALLEY- INCLUDING THE CITIES OF...TALKEETNA...WILLOW...CANTWELL 517 AM AST MON JAN 14 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE BECOME LIGHT ACROSS THE SUSITNA VALLEY SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. HOWEVER...VERY COLD AIR TEMPERATURES OF 15 BELOW TO 30 BELOW ZERO WILL PERSIST THROUGH THE MORNING HOURS. $$ AKZ131-142100- /X.CON.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 517 AM AST MON JAN 14 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY THROUGH THOMPSON PASS... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. NORTH WINDS OF 30 TO 40 MPH COMBINED WITH AIR TEMPERATURES OF ZERO TO 10 BELOW WILL CONTINUE TO PRODUCE WIND CHILLS OF 30 BELOW TO 40 BELOW ZERO THROUGH THOMPSON PASS THIS MORNING. WIND CHILL READINGS WILL MODERATE SOME BY THIS AFTERNOON AS WINDS GRADUALLY DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. $$
000 WWAK41 PAFC 141905 WSWAER URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ANCHORAGE AK 1005 AM AST MON JAN 14 2008 AKZ131-142015- /X.CAN.PAFC.WC.Y.0001.000000T0000Z-080114T2100Z/ NORTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...VALDEZ...THOMPSON PASS 1005 AM AST MON JAN 14 2008 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE WIND CHILL ADVISORY. $$ AKZ125-150715- /X.NEW.PAFC.BZ.A.0003.080115T0600Z-080115T1600Z/ WESTERN PRINCE WILLIAM SOUND- INCLUDING THE CITIES OF...WHITTIER...SEWARD...GIRDWOOD... MOOSE PASS 1005 AM AST MON JAN 14 2008 ...BLIZZARD WATCH IN EFFECT FROM 9 PM AST THIS EVENING THROUGH TUESDAY MORNING FOR PORTAGE VALLEY AND EASTERN TURNAGAIN ARM... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM 9 PM AST THIS EVENING THROUGH TUESDAY MORNING FOR PORTAGE VALLEY AND EASTERN TURNAGAIN ARM. A STRONG WEATHER FRONT APPROACHES THE NORTHERN GULF OF ALASKA TONIGHT. MODERATE SNOW AND STRONG AND GUSTY EAST WINDS TO 35 MPH WILL COMPANY THIS SYSTEM. THESE CONDITIONS WILL PRODUCE BLOWING SNOW WHICH MAY LOWER VISIBILITIES TO 1/4 MILE OR LESS THROUGH PORTAGE VALLEY AND ALONG EASTERN TURNAGAIN ARM. CONDITIONS WILL IMPROVE TUESDAY AS WINDS DIMINISH. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$ AKZ135-150715- /X.NEW.PAFC.BZ.A.0003.080115T1000Z-080115T2100Z/ SOUTHEAST PRINCE WILLIAM SOUND- INCLUDING THE CITY OF...CORDOVA 1005 AM AST MON JAN 14 2008 ...BLIZZARD WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A STRONG WEATHER FRONT APPROACHES THE NORTHERN GULF OF ALASKA TONIGHT. MODERATE SNOW AND STRONG AND GUSTY EAST WINDS 30 TO 50 MPH WILL COMPANY THIS SYSTEM. THESE CONDITIONS WILL PRODUCE BLOWING SNOW WHICH MAY LOWER VISIBILITIES TO 1/4 MILE OR LESS. CONDITIONS WILL IMPROVE TUESDAY AFTERNOON AND WINDS DIMINISH. A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITE-OUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 1:05 AM AKST, 3 hours 22 minutes earlier.
Area forecast discussion, Jan 12, 1:05 AM AKST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
605 AM AST SAT JAN 12 2008
.MODEL DISCUSSION...
MODELS COMING INTO AGREEMENT ON THE MAJOR FEATURES THROUGH EARLY NEXT
WEEK. THE NAM WAS STILL THE DEEPEST OF THE 4 MODELS WE CONSIDERED
WHILE THE UKMET WAS THE WEAKEST REGARDING THE LOW TO DEVELOP IN THE
WESTERN BERING TONIGHT. THE GFS AND ECMWF WERE IN GREAT AGREEMENT
THROUGH 72 HOURS. THIS FORECAST PACKAGE WAS LARGELY BASED OFF OF THE
00Z GFS.
.ANALYSIS AND UPPER LEVELS...
COLD CORE UPPER LOW OVER THE NORTHWESTERN GULF STARTING THE SHIFT
EASTWARD THIS MORNING IN RESPONSE TO THE DEVELOPING SYSTEM WAY OUT
WEST. UPPER RIDGE CURRENTLY ABOUT 175W ALSO SHIFTING EAST WITH A
LARGE UPPER LOW LOCATED NEAR THE SOUTHERN TIP OF THE KAMCHATKA
PENINSULA. THIS UPPER LOW WILL BE THE MAIN WEATHER MAKER THROUGH NEXT
WEEK AS IT DIGS IN OVER THE CENTRAL AND WESTERN ALEUTIANS ALLOWING
THE JET STREAM TO FLOW SW-NE ALONG THE ALASKA PENINSULA AND OVER
SOUTH CENTRAL AK BY TUESDAY. LATER IN THE WEEK...THE GFS HINTS AT A
MORE AMPLIFIED PATTERN OVER ALASKA SENDING WARM AIR WELL NORTH INTO
THE ALASKA INTERIOR. THIS IS A DIFFERENT SOLUTION FROM PREVIOUS RUNS
SO CONFIDENCE IS LOW BEYOND MID WEEK.
.SHORT TERM FORECAST...
SOUTHCENTRAL...
THE FINAL DAYS OF FLURRIES AND COLD AIR FOR SOUTH CENTRAL ALASKA ARE
HERE BEFORE THE PATTERN SHIFT. BEFORE IT DEPARTS...ONE FINAL PUSH OF
COLD AIR INTO THE REGION WILL DROP TEMPERATURES BELOW ZERO IN MOST
AREAS. THE UPPER TROF SWINGING EAST WILL ALLOW THE ARCTIC AIRMASS TO
SPILL OVER THE ALASKA RANGE. BY SUNDAY...THE NORTHWEST FLOW ALOFT AND
SUBSIDENCE ON THE BACK SIDE OF THE TROF WILL ASSIST IN BRINGING SOME
VERY GUSTY WINDS THROUGH THE GAPS. WIND CHILLS WILL BE A CONCERN
ALONG THE ALASKA RANGE WITH GUSTY WINDS AND LOW TEMPERATURES
COMBINING TO BRING NEAR WIND CHILL ADVISORY CRITERIA TO PLACES LIKE
BROAD PASS.
A GENERAL CLEARING SUNDAY NIGHT WILL ALSO HELP BOLSTER OUTGOING
RADIATION AND DROP TEMPERATURES BELOW ZERO IN ANCHORAGE AND THE
MAT-SU VALLEY. THE POSSIBILITY OF FOG IS ALSO THERE WITH ALL OF THE
RECENT SNOW FALL. ONE LIMITING FACTOR WILL BE WINDS ALOFT WHICH MAY
HELP KEEP THE ATMOSPHERE MIXED AND THUS PREVENT FOG FROM DEVELOPING.
FORECAST CHALLENGE ARISE MONDAY NIGHT WITH THE APPROACH OF WEAKENING
FRONTAL BOUNDARY. THE QUESTION WILL BE HOW FAR INLAND THE WARM AIR
INVADES. WILL LIKELY SEE RAIN OR RAIN/SNOW MIX ALONG THE COAST BUT
THE DENSE COLD AIR INLAND WILL BE MORE DIFFICULT TO ERODE.
SOUTHWEST...
ARCTIC AIR IS FIRMLY ENTRENCHED OVER SOUTHWEST ALASKA AND WILL REMAIN
THROUGH SUNDAY NIGHT. A STRONG...ALBEIT WEAKENING...FRONT WILL
APPROACH FROM THE BERING SEA AND BRING MOST AREAS WIND AND SNOW.
BLIZZARD CONDITIONS ARE POSSIBLE...ESPECIALLY THE KUSKOKWIM DELTA
MONDAY AND MONDAY NIGHT. BRISTOL BAY AND THE ALASKA PENINSULA WILL
SEE THE BIGGEST SWING IN WEATHER WITH TEMPERATURES RISING INTO THE
LOWER 30S IN AREAS.
BERING SEA AND ALEUTIANS...
CYCLOGENESIS IN FULL EFFECT THIS AFTERNOON SOUTH OF THE WESTERN
ALEUTIANS AS A 987 MB LOW QUICKLY DEEPENS TO 948 MB BY SUNDAY
MORNING. INCREASED THE OFFSHORE AND COASTAL WATER FORECASTS WEST OF
170W TO HURRICANE FORCE WIND WARNINGS AND ISSUED HIGH WIND WARNINGS
FOR THE PUBLIC ZONES INCLUDING THE CENTRAL AND WESTERN ALEUTIANS. THE
UPPER JET WILL HELP PUSH THE FRONT EAST RAPIDLY ONCE THE LOW REACHES
MATURITY SUNDAY MORNING. THIS WILL LIMIT HOW LONG THE STRONGEST WINDS
AFFECT THE PRIBILOFS...THE EASTERN ALEUTIANS...AND THE ALASKA
PENINSULA. STILL ANTICIPATING STORM FORCE WINDS TO BRIEFLY AFFECT
THIS AREA WITH THE POSSIBILITY OF BLOWING SNOW BEFORE THE WARM AIR
ARRIVES AND CHANGES PRECIPITATION TO RAIN...AT LEAST ALONG THE CHAIN.
A SECOND LOW DEVELOPS SOUTH OF THE CENTRAL ALEUTIANS MONDAY AFTERNOON
AND HEADS FOR THE PRIBILOFS MONDAY NIGHT. STORM FORCE SOUTHWESTERLY
WINDS WITH THE POSSIBILITY OF MORE HURRICANE FORCE WINDS WITH THIS
LOW.
.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING...187 191
MARINE...HEAVY FREEZING SPRAY WARNING...120 121 129 130 132 138 140
141 150 155 160 165 179 185
HURRICANE FORCE WIND WARNINGS...172 175 411 412 413
STORMS...170 176 185 179 414
GALES...130 132 138 150 171
FIRE WEATHER...NONE.
AB JAN 08The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 11:00 PM AKST | Gale Warning | AFC | 36 hr | |
| Jan 11, 11:00 PM AKST | Hurricane Force Wind Warning | AFC | 48 hr | |
| Jan 11, 11:00 PM AKST | Hurricane Force Wind Warning | AFC | 36 hr | |
| Jan 11, 11:00 PM AKST | Small Craft Advisory | AFC | 9 hr | |
| Jan 11, 11:00 PM AKST | Storm Warning | AFC | 48 hr | |
| Jan 11, 11:00 PM AKST | Storm Warning | AFC | 60 hr | |
| Jan 11, 11:12 PM AKST | High Wind Warning | AFC | 40 hr | |
| Jan 12, 8:10 AM AKST | Gale Warning | AFC | 51 hr | |
| Jan 12, 11:00 AM AKST | Gale Warning | AFC | 4 days | |
| Jan 12, 11:00 AM AKST | Small Craft Advisory | AFC | 48 hr | |
| Jan 12, 11:00 AM AKST | Heavy Freezing Spray Warning | AFC | 60 hr | |
| Jan 12, 11:49 AM AKST | Wind Chill Advisory | AFC | 14 hr |
Nearby
Wind Chill Advisories in Alaska, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.